# SDR DU4R202005190020

- Difficulty date: May 19, 2020
- Submitted: May 19, 2020
- Operation: General aviation
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6936001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-08-02(H): TABLE 2 / PART 2 AND SB 737-53A1360 IR PART 2 INSPECTION FIGURE 7,8,13 AND 14. STRINGER CLIP IS CRACKED HORIZONTAL FLANGE AFT HOLE S16L FORWARD SIDE OF FRAME BS767.
